# SDR DALA2016060904606

- Difficulty date: June 8, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 52,993 hours, 28,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 206
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON EXTERNAL FUSELAGE SKIN BS 206 BETWEEN LONGERON 1R AND 2R.  REPAIRED IAW SRM 53-31-02, 51-30-03 AND 51-10-05.
